# SDR HALA2019010900017

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 21,116 hours, 3,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT. SUCCESSFULLY EXTINGUISHES EXIT LIGHTS BY TURNING THE NO SMOKING SWITCH TO OFF WITH THE EMER EXIT LT SWITCH IN THE ARM POSITION. NO SMOKING SIGNS REMAINED ILLUMINATED WITH THE SWITCH IN OFF POSITION. PERFORMED EMERGENCY LIGHT OPS TEST PER AMM 33-51-00. OPS GOOD NO FAULTS NOTED. OK FOR SERVICE.
